# SDR ASAA2016030215729

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,713 hours, 10,795 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FQIS SHOW NR 2 TANK DEGRADE ATA 28-41208, REF AMM 28-41-00.  ACFT GROUNDED. TRANSFERRED FUEL AND BARREL DRAINED NR 2 TANK.  REMOVED LARGE QTY OF WATER VIA SUMP.  RETESTED FQIS WITH NO DISCREPANCIES NOTED.  NO FAULTS.  GROUND TEST PASS. SYS OPS NORMAL, REF AMM 28-41-00.
